American Nurse has Adverse Reaction to Controversial COVID-19 Vaccine

NoFakeNews.net

Dr. John Reizer

The COVID-19 vaccines people are so eager to have injected into their bodies will immediately alter human physiology. Some people will display adverse reactions right away, while others will see the damage become evident days, months, or in most instances, years later. Regardless of timing, the damaging effects will occur in all people who receive the products.

The nurse in the video above who fainted after receiving a COVID-19 vaccine was obviously instructed by medical executives to explain the incident by stating she has a condition that affects the nervous system that causes her to faint when experiencing pain. If that were true, why would they select her as the person to take the vaccine on live television? Are you kidding me? This was a public…

View original post 561 more words